# SDR ASAA2016051316712

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737*
- Aircraft serial: 41730
- Aircraft time: 14,141 hours, 4,567 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO INOPERATIVE WILL NOT TRANSMIT OR RECEIVE WITH THE VOLUME TURNED UP WE DO HEAR SLITE NOISE, STATIC.  ACFT GROUNDED.  ACCOMPLISHED OPS TEST IAW AMM 23-11-21-400-801, STEP 3F. COMMUNICATION TEST ACCOMPLISHED WITH CLEAR COMMUNICATION.
